Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Irregular periods, discharge of altered blood, had tamoxifen for ovulation induction. Miscarriage or menstruation?

ƪ have had A̶̲̥̅ missed period for 6days today. And for the last 48hrs noticed passage of small qunatity of dark altered blood. This only occurs when ƪ wipe after weeing. Am really worried. Is this an implantation bleed, an early miscarriage or A̶̲̥̅ light period. Note that ƪ hav had A̶̲̥̅ regular 28days cycle in the past few months. Also had tamoxifen last month for ovulation induction.
Asked On : Tue, 8 Oct 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
OBGYN 's  Response
Mar 2013
Hello
Thanks for your query.
As you have had tamoxifen for ovulation induction, the possibility of a pregnancy or a related miscarriage needs to be ruled out.
Since you were overdue for 6 days, then please take a urine pregnancy test.
If positive, then the possibility of an early pregnancy or a miscarriage will arises.
This can be differentiated by an ultrasound.
Otherwise, this would be a lighter than normal period.
All the best.
Answered: Tue, 8 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor